JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ERRATUM TO: HUGE COUPLED COINCIDENCE POINT THEOREM FOR GENERALIZED COMPATIBLE PAIR OF MAPPINGS WITH APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 23, Issue 2,  2016, pp.203-203
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2016.23.2.203
 Title & Authors
ERRATUM TO: HUGE COUPLED COINCIDENCE POINT THEOREM FOR GENERALIZED COMPATIBLE PAIR OF MAPPINGS WITH APPLICATIONS
DESHPANDE, BHAVANA; HANDA, AMRISH;
  PDF(new window)
 Keywords
 Language
English
 Cited by
 References
1.
B. Deshpande & A. Handa: Huge coupled coincidence point theorem for generalized compatible pair of mappings with applications. J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 23 (2016), no. 1, 73-96.